# SDR YENA2024041600607

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EICAS ADVISORY MESSAGE -  EMER LT BATT FAULT-; (RESOLVED ON W/O: 1300462 TASKCARD: NR-00032 ) PERFORM TROUBLESHOOTING PER EMB-190 FIM 33-50-00-810-802-A AND REPLACE EMERGENCY LIGHT POWER UNIT ELPU#2 PER AMM 33-50-01-000-801-A, AMM 33-50-01-401-801-A.MDDR CLEARED.
